# SDR SWAA114103

- Difficulty date: May 31, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 77,261 hours, 62,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2660396
- Part serial: 132
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 4 L/E SLAT DELAMINATED.  REMOVED AND REPLACED NR 4 SLAT PER MM.
